# SDR DALA2017021501266

- Difficulty date: February 13, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,929 hours, 21,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HAS CORROSION ON SKIN INBOARD OF LONGERON 28L BETWEEN STA 636 AND STA 655. REMOVED CORRODED INTERNAL DOUBLER AND INSTALLED NEW INTERNAL DOUBLER BETWEEN STATIONS 636 AND 655 IAW SRM 51-41-02 AND 51-41-05 AND DWG 5940882.
